# SDR SWAA2025061781447

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS L1365; L751 ASSOCIATED WITH BATTERY PACK M1668 ARE INOPERATIVE.   REPLACED FUSE AT POWER SUPPLY M1668 AND PERFORMED GOOD TEST IAW AMM 33-51-06-960-804 AND WDM 33-51-13.
